Nursing baby died with blood clots, inflamed arteries following mother’s Pfizer shot, VAERS report says

Pfizer America Centers for Disease Control and Prevention Coronavirus Health and Human Services (HHS) LifeSite News Medical Multisystem inflammatory syndrome in children (MIS-C) Press Vaccine Vaccine Adverse Event Reporting System (VAERS)

Nursing baby died with blood clots, inflamed arteries following mother’s Pfizer shot, VAERS report says – LifeSite

The case is the second known account of a breastfeeding baby dying. ( LifeSiteNews ) – A six-week-old breastfeeding baby became inexplicably ill with a high fever after his mother received a COVID-19 vaccine and he died weeks later with blood clots in his “severely inflamed arteries,” according to a vaccine adverse event report filed with the U.S.

Multisystem Inflammatory Syndrome (MIS)

Multisystem inflammatory syndrome in children (MIS-C) is a condition where different body parts can become inflamed, including the heart, lungs, kidneys, brain, skin, eyes, or gastrointestinal organs. We do not yet know what causes MIS-C. However, we know that many children with MIS-C had the virus that causes COVID-19, or had been around someone with COVID-19.